A new characterization of (P, Q)-Lucas polynomial coefficients of the bi-univalent function class associated with q-analogue of Noor integral operator

Creative Commons License

Akgül A., Sakar F. M.

AFRIKA MATEMATIKA, vol.33, no.3, 2022 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.1007/s13370-022-01016-6
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Keywords: (P, Q)-Lucas polynomials, q-analogue of Noor integral operator, Coefficient bounds, Bi-univalent functions, LUCAS POLYNOMIALS, SUBCLASSES, FIBONACCI
  • Kocaeli University Affiliated: Yes


In this study, by using Lucas polynomials, subordination and q-analogue of Noor integral operator, we will introduce an interesting new class Q(q,mu) (tau, alpha; x) of bi-univalent functions. Also we will obtain (P, Q)-Lucas polynomial coefficient estimates and Fekete-Szego inequalities for this new class.